On a general method of investigating operators of singular integral type with non-Carleman shift
Doklady Akademii Nauk, Tome 253 (1980) no. 1, pp. 18-22
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_253_1_a2,
author = {Yu. I. Karlovich and V. G. Kravchenko},
title = {On a general method of investigating operators of singular integral type with {non-Carleman} shift},
journal = {Doklady Akademii Nauk},
pages = {18--22},
year = {1980},
volume = {253},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_253_1_a2/}
}
TY - JOUR AU - Yu. I. Karlovich AU - V. G. Kravchenko TI - On a general method of investigating operators of singular integral type with non-Carleman shift JO - Doklady Akademii Nauk PY - 1980 SP - 18 EP - 22 VL - 253 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1980_253_1_a2/ LA - ru ID - DAN_1980_253_1_a2 ER -
Yu. I. Karlovich; V. G. Kravchenko. On a general method of investigating operators of singular integral type with non-Carleman shift. Doklady Akademii Nauk, Tome 253 (1980) no. 1, pp. 18-22. http://geodesic.mathdoc.fr/item/DAN_1980_253_1_a2/